IJPAM: Volume 77, No. 2 (2012)

ON CONVERGENCE OF PARTIAL SUMS OF
OPERATORS OF SZÁSZ-MIRAKYAN TYPE

Lucyna Rempulska
Institute of Mathematics
Poznan University of Technology
3a, Piotrowo, 60-965, Poznan, POLAND


Abstract. In this paper, the convergence of partial sums of certain operators of Szász-Mirakyan type is examined. The present conditions of convergence differ from given for the Szász-Mirakyan operators.

Received: November 12, 2011

AMS Subject Classification: 41A36

Key Words and Phrases: Szász-Mirakyan operator, approximation order, convergence

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 2